# SDR REXA2014052800532

- Difficulty date: May 28, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Aircraft time: 16,305 hours, 15,650 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE MASTER WARNING BRINGING GEAR UP AFTER TAKEOFF.  DISAGREE WITH LT MAIN.DEFER LG SYS IAW MEL 32-30-01.  PLACARD INSTALLED ENTERED IN MM02.  FOUND LT MLG UP LOCK PROX SENSOR TARGET LOOSE CAUSING GEAR DISAGREE.  R & R LT MLG UP LOCK ASSEMBLY IAW AMM 32-32-05.  LEAK & OPERATIONS CHECKED GOOD.  ALSO RE-RIGGED PROXIMITY SENSOR IAW AMM 32-61-00-710-801.  THIS CLEARS DM 005569, PLACARD REMOVED, SEE AML3055610 BLK 1 FOR ADDITIONAL OPERATIONS CHECKS.
